Facebook Pixel
EmpowHER Guest

Taking Prostinor (1 tablet) 3 times within 9 days

By Anonymous February 2, 2015 - 2:06am
Rate This

What would happen if you have taken prostinor (the 1 tablet) 3 times within 9 days? what are the dangers around it? I only wish I read this earlier instead of being stupid. What happens if you had unprotected sex a day after the 3rd pill? It's making me nervous and I honestly wish I read and did my research before any of it. I now know the dangers it could cause...pls advice..

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Misuse of emergency contraception (which is for emergencies, it's is not a method of birth control like the Pill or condoms etc) can upset the menstrual cycle by a very large dose of hormones entering the body.  However, it should not cause any long lasting damage - just don't do it again. If you had unprotected sex after taking the third pill there may be a risk of pregnancy. 

Your period for the next month or two may be irregular as a result so be prepared for that. 



February 2, 2015 - 6:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!